Hello fellow DS. I really have problem. I was so tired ot being sick of this. My joint hurts back started yesterday.This is what I felt when I was not yet diagnose of lupus. As in, this really reminds me when I could hardly get up in the bed bec. of my joints pain. When I have that prednisone it all gone but then I suffer horrible side effects. Ok, I hate both...the side effects of Preds and the joints pain. Last tuesday I stopped taking preds for docs. order and thats what I got joints pain on thursday. Is there anyone outthere that when they stop taking prednisone and then their joints pain will come back? I really dont know what to do. If I am going to tell my doc and then I will suffer the side effect of prednisone forever I guess....hohohoho I am so tired of being sick.
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...